MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; LIMB STENT GRAFT

ENDOLOGIX, INC. AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Failure of Implant (1924); Rupture (2208)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft, a vela suprarenal, and a limb stent graft.Approximately three (3) years post initial procedure, the patient presented with a symptomatic rupture and type iiib endoleak of the proximal segment of the right common iliac limb.However, the exact date of event is unknown.The physician elected to treat the patient by implanting an additional bifurcated afx2 device on (b)(6) 2019.The patient has been discharged.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the type iiib endoleak event was unconfirmed due to a lack of relevant medical imaging/records.Device, user, procedure or anatomy relatedness of this complaint could not be determined.No procedure related harms were identified.The final patient status was discharged on the first post-operative day home stable following the endovascular repair procedure.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9292409
Report Number2031527-2019-00498
Device Sequence Number19382124
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)190503
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2019
Device Model NumberI20-13/C88F SA
Device Lot Number1298059-034
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2019
Supplement Date Received by Manufacturer10/13/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0009-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL: 1595136-011; AFX2 BIFURCATED STENT GRAFT: 1519368-003
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR